# SDR 98ZZZX3402

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854CA
- Make and model: Beech 1900D
- Aircraft serial: UE60
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Line
- Part number: 3037G83
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PROPELLER WENT INTO FEATHER ON APPROACH.  CRACKED P3 DELIVERY LINE.  REPLACED RT P3 DELIVERY LINE.
